# SDR SWIA201335550

- Difficulty date: November 23, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 25,064 hours, 15,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK SECTION FS 677.00-708.00 HAS ONE AREA OF CORROSION AT FS 695.00.  C-CHECK BLENDED CORROSION ON THE RT SIDE WALL SEAT TRACK FS 677.00 TO FS 708.00 IAW REO.
